# SDR 99FDEA00276

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torsion Links
- Condition: Scratched
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SEVERE VIBRATION OCCURRED WHEN LEFT RUDDER WAS APPLIED TO TURN LEFT OFF THE RUNWAY.  A/C WAS STOPPED IMMED AND EMERGENCY EQUIP WAS CALLED OUT.  REMOVED AND REPLACED BOTH UPPER AND LOWER NOSE GEAR TORSION LINKS AS PER MM 32-21-21.  INSTALLED NG ELECTRICAL HARNESS, NOSE WHEEL STEERING CTRL ROD PER MM 32-21-51 PG 401, MM 32-20-01.
